... or difficulty swallowing. Almost like a swollen gland?
Not to be alarming, but there is some concern that victoza can/may cause thyroid issues including tumour or cancer. It has not been proven conclusively in trials (I don't think), so no one knows FOR SURE if victoza does cause thyroid probs, but you should see your doctor asap, if you can, to get things checked out and maybe change to a different drug.Ade
oh,yes!!! Both sides of my neck about 4 days after starting this medication.I knew it was from the Victoza,and immediately went to my Doctors office.It also gave me a real bad headache.But I remember those glands in my neck swelling up!I changed to another Diabetic non insulin injection.and it went away in about 24 to 42 hours.It was awful.Sorry you have to go through it too.I read the pamplet that came in the box.It said it was a side effect "in some cases.''Well,I was definately a case.Good luck,hope this helped.
- Victoza Information for Consumers
- Victoza Information for Healthcare Professionals (includes dosage details)
- Side Effects of Victoza (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 Dec 2012 • 1 answer
Updated 27 Dec 2012 • 2 answers
Updated 18 Oct 2014 • 1 answer
Updated 7 Oct 2013 • 1 answer
Updated 12 Mar 2015 • 3 answers